ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Duality and energy averaging for e+e- annihilation in potential models

Bhaduri, RK and Pasupathy, J (1982) Duality and energy averaging for e+e- annihilation in potential models. In: Physical Review D – Particles and Fields, 25 (7). pp. 1827-1832.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (753Kb) | Request a copy
Official URL: http://prola.aps.org/abstract/PRD/v25/i7/p1827_1

Abstract

Analytical expressions for the corrections to duality are obtained for nonsingular potentials, and are found to be small numerically. An alternative consistent way of energy smoothing, developed by Strutinsky, is elucidated. This may be of use even when potential models are not valid.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 21 Aug 2009 08:38
Last Modified: 19 Sep 2010 05:41
URI: http://eprints.iisc.ernet.in/id/eprint/22429

Actions (login required)

View Item View Item